I took my normal 30 mg Adderall IR at 6 am this morning, nothing new. I then drank a Slim Fast (vitamin content, not to lose weight) almost 3 hours later. It was ok then 20 minutes later and still now I am incredibly nauseous. I've never tried a Slim Fast with my Adderall but I've never had this reaction to Adderall before, and I've been on this dose for quite awhile now. Is there something in the Slim Fast that is making me stupidly wanting to vomit everywhere? Should I just stick to "normal" food instead of drinks with all those vitamins in them? Just worried since I have to go into work in an hour and I still feel like throwing up. Thanks for any help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 35 years old with ADHD, I have been prescribed Adderall which has given me horrible side effec?
Posted 19 Jul 2010 • 1 answer
Dietary Supplementation - Has anyone tried Dr. Mercola's multivitamin for children, on an adhd child
Posted 22 Feb 2012 • 1 answer
Posted 4 May 2012 • 1 answer
Posted 14 Mar 2016 • 1 answer
Posted 9 Feb 2017 • 3 answers